# SDR ASOA200900949

- Difficulty date: August 28, 2009
- Submitted: September 1, 2009
- Operation: Air carrier
- Aircraft: N852AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7369
- Aircraft time: 24,070 hours, 19,966 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SEAT TRACK CORRODED AT RBL 9 AFT OF FS 559.  REMOVED FLOOR SEAT TRACK AT RBL 9, AFT OF FS 559 AND LOCATED HOLES ONTO NEW SEAT TRACK. DRILLED AND COUNTERSUNK HOLES IAW AMM 53-01-11-000-802 AND SRM 51-40-11. . INSTALLED FLOOR SEAT TRACK IAW AMM 53-01-11-400-802.
